# SDR AALA202110155878

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 13,712 hours, 5,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT THROUGH 15,000, ELECTRONIC CENTRALIZED AIRCRAFT MONITOR DOOR 2L FORWARD EMERGENCY EXIT APPEARED. COMPLIED WITH ELECTRONIC CENTRALIZED AIRCRAFT MONITOR, CABIN REMAINED PRESSURIZED. OUT OF 9500 ON DESCENT WARNING DISAPPEARED. SERVICE 2L FORWARD EMERGENCY EXIT DOOR DAMPER PER AMM 52-22-00-614-002-A.
